# SDR AALA201702249014

- Difficulty date: February 23, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 61,274 hours, 22,840 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

HOT BRAKES ALERT AT BEGINNING OF TAKE OFF ROLL, REJECTED THE TAKE OFF AT 60 KNOTS.  ACCOMPLISHED BRAKE OVERHEAT INSPECTION. NO DAMAGED NOTED.
